# SDR HNAA2019040900092

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 44,684 hours, 41,824 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDIS  630     26-15  2055741  07APR19  PHL  CLOSE
      ON TAXI OUT MASTER WARNING TRIPLE CHIME EICAS MESSAGE BAG SMOKE. FIRE EXTINGUSHER BAG BUTTON ILLUMINATED
      .CREW PERFORMED MEMORY ITEMS (RELEASED EXTIG AGENT)RAN QRH FA PERFORMED VISUAL INSPECTION.FIRE DEPT CONF
      IRMED NO SMOKE/FIRE/EXCESS HEAT TAXIED BACK TO GATE
FACT  07APR19  20:14  PHL
            INSPECTED AND VERIFIED NO EVIDENCE OF FIRE. BOTH FIRE BOTTLE HARNESS ELECTRICLY TESTED GOOD. R&R BAG BAY
             FIRE BOTTLES IAW 26-23-01. OPS CK GOOD.
